The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (210 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 561–573
DOI: 10.4171/ZAA/968

Published online: 2000-06-30

On the Existence of Almost Periodic Lyapunov Functions for Impulsive Differential Equations

G.T. Stamov[1]

(1) Technical University, Sliven, Bulgaria

In the paper the existence of almost periodic piecewise continuous functions of Lyapunov’s type for impulsive differential equations is considered. The impulses take place at fixed moments of time.

Keywords: Almost periodic functions, impulsive differential equations

Stamov G.T.: On the Existence of Almost Periodic Lyapunov Functions for Impulsive Differential Equations. Z. Anal. Anwend. 19 (2000), 561-573. doi: 10.4171/ZAA/968